# SDR SWIA201440397

- Difficulty date: December 1, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 28,458 hours, 16,766 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Chafed
- Location: Lt Idg Lead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE IDG LEADS PROTECTION SHEATHING CHAFE Z, C-CHECK RO 12/13/14.  REPAIRED LT ENGINE IDG CABLE INSULATING JACKET, REF REO.
